Why Do I Feel Sick When I Use A Headset?
At that time, I bought a new headset, and when I used it, I immediately felt nauseous and wanted to throw up, why is that?
Hello Juan, Thank you for asking at HealthReplies.com.
Using a headset can be uncomfortable for some people, and can be dangerous if overused. Nausea when using a headset can be caused by several things including:
Vertigo. disruption of the balance system in the ear, which often causes dizziness to spin and nausea
can also be caused by other causes such as disorders of the stomach such as
Gastric acid disease / GERD
Gastric ulcer, or any injury to the stomach wall
which is generally also related to irregular food, eating acidic and spicy, or eating late at night just before going to bed.
For now, what you can do include:
Reduce the intensity of headset use
Do not use a headset with a volume that is too loud
Do not use a headset when sleeping
A regular diet to reduce excess stomach acid which can trigger nausea
Avoid spicy foods and caffeine tart spicy
So much information from me, hopefully can help.